# SDR FDEA202204030855

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-300
- Aircraft serial: 41069
- Aircraft time: 13,241 hours, 5,860 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E #5 SLAT GOUGED STA 441. 0000452710 : ROSNER, DANIEL D - 05-APR-2022 02:02  SEQ 151.. TH-5750-T0367837 P1   N/R 22 L/H WING L/E #5 SLAT GOUGED STA 441. REMOVED DAMAGE   MATERIAL AND BONDED IN NEW REPAIRS, SEALED AND PAINTED. REF B-767 SRM 57-43-02-2R. 767 SRM 51-  70-10-2R 04 B767 SRM 51-10-06-0G AND B- 767 SRM 51-10-06-0G SEE JPF FOR ALL WORK PERFORMED,  0000334517 : MCCLUNG, MATTHEW T - 05-APR-2022 02:11  *
